Skip to main content

Research Repository

Advanced Search

Irregular model sets and tame dynamics

Fuhrmann, G.; Glasner, E.; Jäger, T.; Oertel, C.

Authors

E. Glasner

T. Jäger

C. Oertel



Citation

Fuhrmann, G., Glasner, E., Jäger, T., & Oertel, C. (2021). Irregular model sets and tame dynamics. Transactions of the American Mathematical Society, 374(5), https://doi.org/10.1090/tran/8349

Journal Article Type Article
Publication Date 2021
Deposit Date Aug 28, 2021
Journal Transactions of the American Mathematical Society
Print ISSN 0002-9947
Electronic ISSN 1088-6850
Publisher American Mathematical Society
Peer Reviewed Peer Reviewed
Volume 374
Issue 5
DOI https://doi.org/10.1090/tran/8349